Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Shaky Hands
Oct 22, 2011

Hello ive been on reyataz, norvior and truvada for about 5 months, now im noticing my hands are shaky, like when i hold paper and glasses any idea what this could be from

Response from Dr. Young

Hello and thank you for posting.

Medically-speaking, we usually call your symptoms tremors. Tremors are not typical side effects of HIV medications. While tremors can be benign, they are sometimes more clinically significant- for this reason, I'd make sure to let your health care provider know about your symptoms.

Be well, BY



Previous
What could a Viral Load of 400 mean having never taken Anitvirals
Next
Diarrhea for 2 months now.

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement